# SDR AALA202503108063

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 68,846 hours, 40,507 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FACING AFT FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT NOT BLINKING. MAINTENANCE REPLACED F/A FLASHLIGHT BATTERY IAW GPM 17.11.4 OK FOR SERVICE.
